Some extensions of optimal stopping with financial applications

Mihael Perman, Ana Zalokar


Finite horizon optimal stopping problems for Markov chains are a well researched topic. Frequently they are phrased in terms of cost or return because many financial models are based on Markov chains. In this paper we will apply optimal stopping to certain random walks on binary trees motivated by insurance considerations. The results are direct extensions of known results but the implications for insurance are of interest.


Optimal stopping for Markov chains, equity-linked life insurance with guarantees

Full Text:



ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications